Alert archive / Tennessee / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 10, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Feb 21, 2005, 6:51 AM CST for Shelby County, Tipton County, Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2005, 6:51 AM CST (12:51 UTC)
- Expired
- Feb 21, 2005, 7:15 AM CST
- In force
- 24 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 24 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 5:45 AM CST | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 0.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1442 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 211251
SVRMEG
TNC157-167-211315-
/O.NEW.KMEG.SV.W.0010.050221T1251Z-050221T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
651 AM CST MON FEB 21 2005
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHELBY COUNTY IN SOUTHWEST TENNESSEE
TIPTON COUNTY IN SOUTHWEST TENNESSEE
* UNTIL 715 AM CST
* AT 645 AM CST...THE PUBLIC REPORTED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DIME SIZE HAIL. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 11 MILES NORTH OF ARLINGTON TO
BOLTON...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF COVINGTON
TO MILLINGTON...AND MOVING EAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MASON.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3548 8948 3542 8948 3542 8957 3537 8965
3525 8965 3528 8980 3531 8987 3550 8962
3551 8958
$$1 follow-up statement
000
WWUS54 KMEG 211311
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
709 AM CST MON FEB 21 2005
TNC167-211319-
/O.CAN.KMEG.SV.W.0010.000000T0000Z-050221T1315Z/
TIPTON TN-
709 AM CST MON FEB 21 2005
...THE SEVERE THUNDERSTORM WARNING FOR TIPTON COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THE STORM THAT PROMPTED THE
SEVERE THUNDERSTORM WARNING HAD MOVED OUT OF THE AREA.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 AM CST
MONDAY MORNING FOR NORTHERN MISSISSIPPI AND WESTERN TENNESSEE.
LAT...LON 3538 8969 3538 8970 3536 8971 3538 8965
3526 8966 3512 8987 3510 9006 3539 8976
3539 8974
$$
TNC157-211315-
/O.CON.KMEG.SV.W.0010.000000T0000Z-050221T1315Z/
SHELBY TN-
709 AM CST MON FEB 21 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 715 AM CST FOR
SHELBY COUNTY...
AT 707 AM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL NEAR MEMPHIS.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES
NORTHEAST OF ARLINGTON TO 9 MILES EAST OF ARLINGTON...OR ALONG A
LINE EXTENDING FROM 17 MILES SOUTHWEST OF BROWNSVILLE TO 17 MILES
NORTHEAST OF COLLIERVILLE...MOVING EAST AT 45 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 AM CST
MONDAY MORNING FOR NORTHERN MISSISSIPPI AND WESTERN TENNESSEE.
LAT...LON 3538 8969 3538 8970 3536 8971 3538 8965
3526 8966 3512 8987 3510 9006 3539 8976
3539 8974
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 3:42 AM CST, 3 hours 9 minutes earlier.
Area forecast discussion, Feb 21, 3:42 AM CST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
342 AM CST MON FEB 21 2005
.DISCUSSION...
STRONG SHORTWAVE TRANSLATING ACROSS NORTHWEST ARKANSAS EARLY THIS
MORNING. SEVERE CONVECTION OCCURRING WITH THIS SYSTEM AS IT HEADS
TOWARD THE MID SOUTH. THE SEVERE THUNDERSTORMS THAT MOVED ACROSS
NORTHEAST ARKANSAS EARLIER TONIGHT HAS MADE ITS WAY TO NEAR THE TN
RIVER.
EXPECT THUNDERSTORMS TO MOVE INTO THE AREA BEFORE NOON. ONCE THE
SHORTWAVE PASSES TO THE EAST...THE COLD FRONT WILL OOZE INTO THE
NORTHERN HALF OF THE FORECAST AREA BY EARLY EVENING. THE FRONT WILL
STALL ACROSS THE NORTHERN HALF OF THE FORECAST AREA OVERNIGHT. THIS
WILL SERVE AS A FOCUS MECHANISM FOR SOME POSSIBLE SHOWERS AND
THUNDERSTORMS.
WEDNESDAY THE FRONT WILL DRIFT FARTHER SOUTH AS SURFACE HIGH
PRESSURE BUILDS INTO THE AREA. THE MID SOUTH WILL DRY OUT AFTER
WEDNESDAY.
.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM
ARZ008-009-017-018-026>028-035-036-048-049.
MS...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM MSZ001>009-014.
MO...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM. MOZ113-115.
TN...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM.
TNZ001>004-019>021-048>055-088>092
&&Hazardous weather outlook, Feb 21, 4:32 AM CST, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 432 AM CST MON FEB 21 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-221100- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 432 AM CST MON FEB 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... A CLUSTER OF STRONG THUNDERSTORMS WILL MOVE ACROSS EASTERN ARKANSAS...WESTERN TENNESSEE AND PARTS OF NORTHERN MISSISSIPPI. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THESE AREAS. THE MAIN THREAT WITH THESE THUNDERSTORMS IS LARGE HAIL AND DAMAGING WINDS. VERY HEAVY RAIN IS ALSO POSSIBLE ACROSS PARTS OF WEST TENNESSEE WHERE A FRONTAL BOUNDARY WILL STALL. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Local storm report, Feb 21, 4:58 AM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
458 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN LAW ENFORCEMENT
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
0200 AM HAIL 3 S COVINGTON 35.52N 89.65W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0440 AM HAIL 3 S LYNN 35.96N 91.25W
02/21/2005 1.25 INCH LAWRENCE AR TRAINED SPOTTER
0443 AM HAIL SMITHVILLE 36.08N 91.30W
02/21/2005 1.00 INCH LAWRENCE AR AMATEUR RADIO
0448 AM HAIL LYNN 36.01N 91.25W
02/21/2005 1.75 INCH LAWRENCE AR LAW ENFORCEMENT
&&
VALLELocal storm report, Feb 21, 5:14 AM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
514 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN LAW ENFORCEMENT
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
0200 AM HAIL 3 S COVINGTON 35.52N 89.65W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0440 AM HAIL 3 S LYNN 35.96N 91.25W
02/21/2005 1.25 INCH LAWRENCE AR TRAINED SPOTTER
0443 AM HAIL SMITHVILLE 36.08N 91.30W
02/21/2005 1.00 INCH LAWRENCE AR AMATEUR RADIO
0448 AM HAIL LYNN 36.01N 91.25W
02/21/2005 1.75 INCH LAWRENCE AR LAW ENFORCEMENT
0510 AM HAIL 11 N JONESBORO 35.98N 90.69W
02/21/2005 1.00 INCH GREENE AR LAW ENFORCEMENT
NEAR THE TOWN OF LORADO.
&&
VALLELocal storm report, Feb 21, 5:49 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
549 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN LAW ENFORCEMENT
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
0200 AM HAIL 3 S COVINGTON 35.52N 89.65W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0440 AM HAIL 3 S LYNN 35.96N 91.25W
02/21/2005 1.25 INCH LAWRENCE AR TRAINED SPOTTER
0443 AM HAIL SMITHVILLE 36.08N 91.30W
02/21/2005 1.00 INCH LAWRENCE AR AMATEUR RADIO
0448 AM HAIL LYNN 36.01N 91.25W
02/21/2005 1.75 INCH LAWRENCE AR LAW ENFORCEMENT
0510 AM HAIL 11 N JONESBORO 35.98N 90.69W
02/21/2005 1.00 INCH GREENE AR LAW ENFORCEMENT
NEAR THE TOWN OF LORADO.
0520 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.75 INCH GREENE AR TRAINED SPOTTER
0523 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.88 INCH GREENE AR TRAINED SPOTTER
0531 AM HAIL MONETTE 35.89N 90.34W
02/21/2005 0.88 INCH CRAIGHEAD AR AMATEUR RADIO
COVERING THE GROUND.
0535 AM HAIL JONESBORO 35.82N 90.69W
02/21/2005 0.75 INCH CRAIGHEAD AR LAW ENFORCEMENT
0538 AM HAIL ARBYRD 36.05N 90.24W
02/21/2005 1.00 INCH DUNKLIN MO LAW ENFORCEMENT
0538 AM HAIL 3 N MANILA 35.93N 90.16W
02/21/2005 1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0538 AM TSTM WND GST ARBYRD 36.05N 90.24W
02/21/2005 60 MPH DUNKLIN MO LAW ENFORCEMENT
&&
VALLELocal storm report, Feb 21, 5:55 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
555 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN LAW ENFORCEMENT
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
0200 AM HAIL 3 S COVINGTON 35.52N 89.65W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0440 AM HAIL 3 S LYNN 35.96N 91.25W
02/21/2005 1.25 INCH LAWRENCE AR TRAINED SPOTTER
0443 AM HAIL SMITHVILLE 36.08N 91.30W
02/21/2005 1.00 INCH LAWRENCE AR AMATEUR RADIO
0448 AM HAIL LYNN 36.01N 91.25W
02/21/2005 1.75 INCH LAWRENCE AR LAW ENFORCEMENT
0510 AM HAIL 11 N JONESBORO 35.98N 90.69W
02/21/2005 1.00 INCH GREENE AR LAW ENFORCEMENT
NEAR THE TOWN OF LORADO.
0520 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.75 INCH GREENE AR TRAINED SPOTTER
0523 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.88 INCH GREENE AR TRAINED SPOTTER
0531 AM HAIL MONETTE 35.89N 90.34W
02/21/2005 0.88 INCH CRAIGHEAD AR AMATEUR RADIO
COVERING THE GROUND.
0535 AM HAIL JONESBORO 35.82N 90.69W
02/21/2005 0.75 INCH CRAIGHEAD AR LAW ENFORCEMENT
0538 AM HAIL ARBYRD 36.05N 90.24W
02/21/2005 1.00 INCH DUNKLIN MO LAW ENFORCEMENT
0538 AM HAIL 3 N MANILA 35.93N 90.16W
02/21/2005 1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0538 AM TSTM WND GST ARBYRD 36.05N 90.24W
02/21/2005 60 MPH DUNKLIN MO LAW ENFORCEMENT
0553 AM HAIL BLYTHEVILLE 35.93N 89.92W
02/21/2005 1.75 INCH MISSISSIPPI AR TRAINED SPOTTER
&&
VALLELocal storm report, Feb 21, 6:41 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
641 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN LAW ENFORCEMENT
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
0200 AM HAIL 3 S COVINGTON 35.52N 89.65W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0440 AM HAIL 3 S LYNN 35.96N 91.25W
02/21/2005 1.25 INCH LAWRENCE AR TRAINED SPOTTER
0443 AM HAIL SMITHVILLE 36.08N 91.30W
02/21/2005 1.00 INCH LAWRENCE AR AMATEUR RADIO
0448 AM HAIL LYNN 36.01N 91.25W
02/21/2005 1.75 INCH LAWRENCE AR LAW ENFORCEMENT
0510 AM HAIL 11 N JONESBORO 35.98N 90.69W
02/21/2005 1.00 INCH GREENE AR LAW ENFORCEMENT
NEAR THE TOWN OF LORADO.
0520 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.75 INCH GREENE AR TRAINED SPOTTER
0523 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.88 INCH GREENE AR TRAINED SPOTTER
0531 AM HAIL MONETTE 35.89N 90.34W
02/21/2005 0.88 INCH CRAIGHEAD AR AMATEUR RADIO
COVERING THE GROUND.
0535 AM HAIL JONESBORO 35.82N 90.69W
02/21/2005 0.75 INCH CRAIGHEAD AR LAW ENFORCEMENT
0538 AM HAIL ARBYRD 36.05N 90.24W
02/21/2005 1.00 INCH DUNKLIN MO LAW ENFORCEMENT
0538 AM HAIL 3 N MANILA 35.93N 90.16W
02/21/2005 1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0538 AM TSTM WND GST ARBYRD 36.05N 90.24W
02/21/2005 60 MPH DUNKLIN MO LAW ENFORCEMENT
0553 AM HAIL BLYTHEVILLE 35.93N 89.92W
02/21/2005 1.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0558 AM HAIL BLYTHEVILLE 35.93N 89.92W
02/21/2005 1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0639 AM HAIL 5 NW ALAMO 35.83N 89.18W
02/21/2005 0.75 INCH CROCKETT TN TRAINED SPOTTER
&&
VALLELocal storm report, Feb 21, 6:48 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
648 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN LAW ENFORCEMENT
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
0200 AM HAIL 3 S COVINGTON 35.52N 89.65W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0440 AM HAIL 3 S LYNN 35.96N 91.25W
02/21/2005 1.25 INCH LAWRENCE AR TRAINED SPOTTER
0443 AM HAIL SMITHVILLE 36.08N 91.30W
02/21/2005 1.00 INCH LAWRENCE AR AMATEUR RADIO
0448 AM HAIL LYNN 36.01N 91.25W
02/21/2005 1.75 INCH LAWRENCE AR LAW ENFORCEMENT
0510 AM HAIL 11 N JONESBORO 35.98N 90.69W
02/21/2005 1.00 INCH GREENE AR LAW ENFORCEMENT
NEAR THE TOWN OF LORADO.
0520 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.75 INCH GREENE AR TRAINED SPOTTER
0523 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.88 INCH GREENE AR TRAINED SPOTTER
0531 AM HAIL MONETTE 35.89N 90.34W
02/21/2005 0.88 INCH CRAIGHEAD AR AMATEUR RADIO
COVERING THE GROUND.
0535 AM HAIL JONESBORO 35.82N 90.69W
02/21/2005 0.75 INCH CRAIGHEAD AR LAW ENFORCEMENT
0538 AM HAIL ARBYRD 36.05N 90.24W
02/21/2005 1.00 INCH DUNKLIN MO LAW ENFORCEMENT
0538 AM TSTM WND GST ARBYRD 36.05N 90.24W
02/21/2005 60 MPH DUNKLIN MO LAW ENFORCEMENT
0538 AM HAIL 3 N MANILA 35.93N 90.16W
02/21/2005 1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0553 AM HAIL BLYTHEVILLE 35.93N 89.92W
02/21/2005 1.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0558 AM HAIL BLYTHEVILLE 35.93N 89.92W
02/21/2005 1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0639 AM HAIL 5 NW ALAMO 35.83N 89.18W
02/21/2005 0.75 INCH CROCKETT TN TRAINED SPOTTER
0639 AM TSTM WND DMG ATOKA 35.45N 89.77W
02/21/2005 TIPTON TN LAW ENFORCEMENT
ROOF BLOWN OFF GARAGE
0646 AM HAIL MILLINGTON 35.33N 89.89W
02/21/2005 0.75 INCH SHELBY TN TRAINED SPOTTER
0646 AM HAIL COVINGTON 35.57N 89.65W
02/21/2005 0.75 INCH TIPTON TN TRAINED SPOTTER
&&
VALLEThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 1:18 AM CST | Severe Thunderstorm Warning | MEG | Tipton | 42 min |
| Feb 21, 1:52 AM CST | Severe Thunderstorm Warning | MEG | Haywood | 23 min |
| Feb 21, 1:57 AM CST | Severe Thunderstorm Warning | MEG | Tipton | 18 min |
| Feb 21, 2:13 AM CST | Severe Thunderstorm Warning | MEG | Haywood | 32 min |
| Feb 21, 5:50 AM CST | Severe Thunderstorm Warning | MEG | Dyer, Lake, Lauderdale, Obion | 55 min |
| Feb 21, 7:47 AM CST | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 30 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.